# SDR QXEA0200638

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 544 hours, 617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Broken
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HLN - NOSE LANDING GEAR DOORS REMAIN OPEN AFTER EXTENSION WITH 3 GREEN DOWN LOCKED LIGHTS. ALTERNATE GEAR EXTENSION LIGHTS SHOW 2 MAIN GEAR DOWN AND LOCKED AND NO NOSE GEAR DOWN AND LOCKED LIGHT. REPLACED RIGHT-HAND NOSE GEAR DOWN LOCK SENSOR BRACKET. COMPLIED WITH RIGGING OF PROX SENSOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
